# SDR SWAA063962

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 63,487 hours, 53,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FLOORBEAM CRACKED AT BS 1016, LBL 9.  REPAIRED FLOORBEAM PER SRM.
